# SDR REXA2020120700827

- Difficulty date: November 14, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N304PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15304
- Aircraft time: 15,545 hours, 11,183 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375433
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN SIDE SEAT RAIL FROM FS 785.15 TO FS 847.00+8.40 HAS CORROSION AT FWD END.  FABRICATED AND DRILLED SEAT TRACK RAIL FOR STA 785.15 TO 847.00+08.40, IAW CRJ 900 EO BA690-30000 REV 2008-00 03/08/13.  INSTALLED SEAT TRACK RAIL AT STA 785.15 TO 847.00+08.40, IAW CRJ 900 AMM 58-00-49-400-801.
